# SDR ASOA201200488

- Difficulty date: February 13, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 17,520 hours, 12,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHT NR 5 INOPERATIVE.  RELAMPED CABIN CEILING EMERGENCY LIGHT NR 5 AS REQUIRED.  OPS CHECKED GOOD IAW AMM 33-51-00.
